Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/9196
Title: Multivariate modeling of flood flows
Authors: Goel, Narendra Kumar
Seth S.M.
Chandra S.
Published in: Journal of Hydraulic Engineering
Abstract: A systematic methodology for multivariate modeling of flood flows based on the partial duration series approach and bivariate normal distribution has been developed. The methodology provides univariate and bivariate modeling of flood characteristics and offers various possibilities of probability interpretation, which is not possible by conventional flood frequency methods. The two-step power transformation method has been used for normalization of the variables, required for the application of bivariate normal distribution. The application and validation of the methodology have been made by using daily flows of the Narmada River in Garudeshwar (India) and synthetically generated data.
Citation: Journal of Hydraulic Engineering (1998), 124(2): 146-155
URI: https://doi.org/10.1061/(ASCE)0733-9429(1998)124:2(146)
http://repository.iitr.ac.in/handle/123456789/9196
Issue Date: 1998
Publisher: ASCE - American Society of Civil Engineers
ISSN: 7339429
Author Scopus IDs: 36190650800
7102840228
55418479700
Author Affiliations: Goel, N.K., Dept. of Hydro., Univ. of Roorkee, Roorkee-247667, India
Seth, S.M., Nat. Inst. of Hydro., Roorkee-247667, India
Chandra, S., Nat. Inst. of Hydro., Roorkee-247667, India
Corresponding Author: Goel, N.K.; Dept. of Hydro., Univ. of Roorkee, Roorkee-247667, India
Appears in Collections:Journal Publications [HY]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.